Opened Access Matemáticas y platonismo(s)
Cites
Show item statistics
Icon
Export to
Author: Ferreirós Domínguez, José Manuel
Department: Universidad de Sevilla. Departamento de Filosofía y Lógica y Filosofía de la Ciencia
Date: 1999
Published in: Gaceta de la Real Sociedad Matemática Española, 2(3), 446-473
Document type: Article
Size: 400.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/36833

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)